Certain results on contact metric generalized $(\kappa,\mu)$-space forms
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1315-1328
https://doi.org/10.4134/CKMS.c180446
Published online October 31, 2019
Aruna Kumara Huchchappa, Devaraja Mallesha Naik, Venkatesha Venkatesha
Shankaraghatta; Shankaraghatta; Shankaraghatta
Abstract : The object of the present paper is to study $\eta$-recurrent $*$-Ricci tensor, $*$-Ricci semisymmetric and globally $\varphi$-$*$-Ricci symmetric contact metric generalized $(\kappa,\mu)$-space form. Besides these, $*$-Ricci soliton and gradient $*$-Ricci soliton in contact metric generalized $(\kappa,\mu)$-space form have been studied.
Keywords : generalized $(\kappa,\mu)$-space forms, Sasakian manifold, $*$-Ricci soliton, gradient $*$-Ricci soliton
MSC numbers : 53C15, 53C25, 53B20
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd